Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The homeomorphism group of a compact $Q$-manifold is an ANR


Author: Steve Ferry
Journal: Bull. Amer. Math. Soc. 82 (1976), 910-912
MSC (1970): Primary 54C55, 57A20, 57C10, 58D05; Secondary 57A60, 57E05
MathSciNet review: 0423385
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54C55, 57A20, 57C10, 58D05, 57A60, 57E05

Retrieve articles in all journals with MSC (1970): 54C55, 57A20, 57C10, 58D05, 57A60, 57E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14209-7
PII: S 0002-9904(1976)14209-7